MAUDE Adverse Event Report: ARTHREX, INC. BUR,OVAL,FLUSHCUT,6 FLUT,5.5MMX 13CM; BURR,SURGICAL

ARTHREX, INC. BUR,OVAL,FLUSHCUT,6 FLUT,5.5MMX 13CM; BURR,SURGICAL
Model Number BUR,OVAL,FLUSHCUT,6 FLUT,5.5MMX 13CM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a knee surgery the drill did not rotate.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
BUR,OVAL,FLUSHCUT,6 FLUT,5.5MMX 13CM
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23657129
Report Number1220246-2025-05212
Device Sequence Number11968027
Product Code GFF
UDI-Device Identifier00888867044029
UDI-Public(01)00888867044029(11)240426(17)290331(10)15240329
Combination Product (Y/N)N
Initial Reporter CountryFP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBUR,OVAL,FLUSHCUT,6 FLUT,5.5MMX 13CM
Device Catalogue NumberAR-8550FOS
Device Lot Number15240329
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/04/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown